# SDR Y2PA2011093000026

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 62,202 hours, 65,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY FLOOR ESCAPE PATH LIGHTING FOUND TO BE INOPERATIVE WHILE PERFORMING A SERVICE CHECK.  MX FOUND A SHORT IN THE EMERGENCY EXIT FLOOD LIGHT.  A WIRE HAD BROKEN AWAY FROM THE LIGHT SOCKET AND GROUNDED.  WIRE WAS REPAIRED AND THE SYS OPS CHECKED GOOD IAW MM 33-21-27.
